李锋杰
发布人:刘丙辰  发布时间:2018-01-23   浏览次数:1318

 

 

 

  

 

 

 

 

 

一、基本信息

 

李锋杰、女、理学博士、副教授、硕士生导师、美国《数学评论》评论员、教育部学位中心学位论文通讯评议专家

 

联系方式

 

邮箱 

fjli@upc.edu.cn

fjlbcl@126.com   

QQ: 494252055

 

教育经历:

 

1)        1995年-1999年,烟台师范学院数学系,数学教育,本科/理学学士;

2)        1999年-2002年,广西师范大学数学与计算机科学学院,基础数学,研究生/理学硕士;

3)        2002年-2006年,大连理工大学应用数学系,计算数学,研究生/理学博士。

 

职称经历:

 

1)        2006年-2009年,中国石油大学(华东)讲师;

2)        2009年-,中国石油大学(华东)副教授;

3)        2012年-,中国石油大学(华东)硕士生导师;

4)        2015年-2016年,University of Notre Dame, Guest Associate Professor(国家公派);

5)        2015年-,Mathematical Reviews/MathSciNet Reviewer

6)        2016年-,教育部学位中心学位论文通讯评议专家;

 

社会兼职:

 

1)        Mathematical Reviews/MathSciNet Reviewer.

2)        教育部学位中心学位论文通讯评议专家。

3)        Discrete & Continuous Dynamical Systems-Series BNonlinear AnalysisJournal of Mathematical Analysis and ApplicationApplied Mathematics LettersMathematical and Computer ModellingComputers & Mathematics with ApplicationsApplied Mathematics and computationDiscrete & Continuous Dynamical SystemsSeries BApplicable Analysis等多个SCI杂志审稿人。

 

二、教学工作

 

任教以来,先后主讲本科生《数学分析》、《常微分方程》、《高等数学》、《线性代数》、《线性代数与解析几何》,研究生《反应扩散方程》、《线性偏微分方程理论》、《非线性常微分方程泛函方法》、《变指数索伯列夫空间理论》等课程。校级精品课《数学分析》、《线性代数》主讲教师。作为骨干参与山东省高等学校在线开放课程《线性代数》建设。作为骨干参与校级研究生教育教学研究项目全英文课《线性偏微分方程理论》建设。

 

三、学术研究

 

承担的科研和教改项目

 

i.              主持国家自然科学基金项目《抛物型方程组的不同时奇性解及其弱延拓》;

ii.              主持山东省自然科学基金项目《具各向异性指数的抛物方程解的奇性传播规律研究》;

iii.              主持山东省自然科学基金项目《非线性抛物型方程组解的blow-up分类及blow-up后性质研究》;

iv.              主持学校自主创新项目《非线性抛物型方程组解的完全和不完全爆破》;

v.              参加山东省自然科学基金项目《具非标准增长条件的非线性抛物方程(组)奇性解的渐近分析》;

vi.              参加山东省自然科学基金项目《具有变指标的非线性抛物型偏微分方程组解的奇性分析》;

vii.              主持教育部留学基金委公派留学项目;

viii.              参加国家自然科学基金项目《多重非线性抛物方程组的临界指标与解的奇性传播》;

ix.              参加学校新能源科技专项《低煤阶煤层气开采多机理耦合模型与耦合作用》;

x.              参与学校重点课《高等数学》、《线性代数》建设;

xi.              参加学校自主创新项目《几类反应扩散捕食模型的平衡解分析》;

xii.              参加学校自主创新项目《一类无穷维哈密顿系统的概周期解的研究》;

 

发表的论文(论文名称、期刊名称、时间等)

 

1)           C.H. Hu, F.J. Li, Q.X. Wang, Blow-up time estimates of parabolic equations with general coupled nonlinearities. 数学季刊. Accepted for publication. 2020. (数学核心期刊)

2)           B.C. Liu, H.Y. Lin, F.J. Li. A Cauchy problem of parabolic equations with time-dependent coefficients. Applicable Analysis.  Accepted for publication. 2019.   (SCI)

3)           B.C. Liu, H.Y. Lin, F.J. Li, X.Y. Wang. Blow-up Analyses in Reaction-Diffusion Equations with Nonlinear Nonlocal Boundary Flux. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK. 2019, 70(4): 1—27.   (SCI)

4)           F.J. Li, H.Y. Lin, B.C. Liu. Blow-up Analyses in Reaction-Diffusion Equations with Fujita Exponents. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS. 2019, 50: 386—412.   (SCI)

5)           B.C. Liu, F.J. Li, Z.Y. Zhao. Nonsimultaneous blow-up profile and boundary layer estimate in nonlinear parabolic problems. Applicable Analysis.  Accepted for publication. 2019.   (SCI)

6)           B.C. Liu, G.C. Wu, X.Z. Sun, F.J. Li. Blow-up Estimate in a Reaction-Diffusion Equation with Nonlinear Nonlocal Flux and Source. Computers and Mathematics with Applications.  2019, 78 (6): 1862—1877.   (SCI)

7)           B.C. Liu, M.Z. Dong, F.J. Li. Singular solutions in nonlinear parabolic equations with anisotropic nonstandard growth conditions. Journal of Mathematical Physics. 2019, 59 (12), 121504.   (SCI)

8)           B.C. Liu, F.J. Li, M.Z. Dong. Thermal Avalanche after non-simultaneous blow-up in heat equations coupled via nonlinear boundary. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS. 2019, 49 (3): 101—131.   (SCI)

9)           F.J. Li, X.Z. Sun, Asymptotic estimates and Fujita Exponents of Blow-up Solutions in Weighted Parabolic Systems. Bulletin of the Iranian Mathematical Society. 2019, 45(3): 799—833.   (SCI)

10)       F.J. Li, X.Z. Sun, Y.N. Du. Blow-up Solutions of Heat Equations with Multi-coupled Nonstandard Growth Sources. Mathematica Applicata. 2018, 31(4): 803—819.  (数学核心期刊)

11)       B.C. Liu, M.Z. Dong, F.J. Li. Asymptotic properties of blow-up solutions in reaction-diffusion equations with nonlocal boundary flux. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK. 2018, 69(2): 22 pages.   (SCI)

12)       F.J. Li, B.C. Liu. Bifurcation for a free boundary problem modeling the growth of tumors with a drug induced nonlinear proliferation rate. JOURNAL OF DIFFERENTIAL EQUATIONS. 2017, 263 (11): 7627—7646.   (SCI)

13)       B.C. Liu, F.J. Li. Time-weighted blow-up rates and pointwise profile for single-point blow-up solutions in reaction-diffusion equations. MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2017, 40(14): 5273—5285.   (SCI)

14)       F.J. Li, S.M. Zheng, B.C. Liu. Blow-up of multi-componential solutions in heat equations with exponential boundary flux. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS. 2017, 47(7): 2309—2335.  (SCI)

15)       B.C. Liu, F.J. Li. Critical singular exponent and asymptotic estimates in the parabolic equations. APPLIED MATHEMATICS LETTERS. 2017, 65: 63—69.   (SCI)

16)       B.C. Liu, F.J. Li. Blow-up time and boundary layer for solutions in parabolic equations with different diffusion. Applicable Analysis. 2017, 96(16):  2818—2831.  (SCI)

17)       B.C. Liu, F.J. Li. A note on the Cauchy problem for heat equations with coupling moving reactions of mixed type. Journal of Applied Mathematics & Informatics. 2016, 34 (5-6): 359—367.

18)       B.C. Liu, F.J. Li. The profile and boundary layer for parabolic system with critical simultaneous blow-up exponent. APPLIED MATHEMATICS LETTERS. 2016, 59: 94-100.  (SCI)

19)       B.C. Liu, F.J. Li. Note on blow-up in parabolic equations with local and localized sources. Bulletin of Iranian Mathematical Society. 2017, 43 (3): 923—942.  (SCI)

20)       F.J. Li, B.C. Liu. Note on non-simultaneous blow-up of n components for nonlinear parabolic systems. Applicable Analysis. 2015, 94 (7): 1479–1497.  (SCI)

21)       F.J. Li, X.H. Zhang, C.C. Zhang. Critical Hypersurface to Non-Newtonian Filtration Equations with Absorption and Boundary Fluxes. Mathematica Applicata. 2015, 28(4): 917–924. (数学核心期刊)

22)       B.C. Liu, F.J. Li. A note on critical point and blow-up rates for singular and degenerate parabolic equations. Bulletin of Iranian Mathematical Society. 2015, 41(5): 1195-1205.  (SCI)

23)       B.C. Liu, F.J. Li. Notes on Cauchy problems of nonlinear diffusion equations. Mathematica Applicata. 2014, 27(2): 375--380.  (数学核心期刊)

24)       F.J. Li, B.C. Liu. Asymptotic analysis for blow-up solutions in parabolic equations involving variable exponents. Applicable Analysis. 2013, 92(4): 651–664.  (SCIE)

25)       B.C. Liu, F.J. Li.  Avalanche after non-simultaneous blow-up in nonlinear parabolic systems. 数学进展. 2013, 42(4): 569--575. (数学核心期刊)

26)       B.C. Liu, F.J. Li. Non-simultaneous blowup in heat equations with nonstandard growth conditions. Journal of Differential Equations. 2012, 252(8): 4481–4502.  (SCI)

27)       B.C. Liu, F.J. Li. Non-simultaneous blow-up and blow-up rates for reaction-diffusion equations. Nonlinear Analysis: Real World Applications. 2012, 13(2): 764–778.  (SCI)

28)       B.C. Liu, F.J. Li. Blow-up solutions for localized reaction-diffusion equations with variable exponents. MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2011, 34(14): 1778–1788.  (SCI)

29)       B.C. Liu, F.J. Li. Critical non-simultaneous blow-up exponents for a reaction-diffusion system. 数学进展. 2011, 4(5): 531–536.  (数学核心期刊)

30)       B.C. Liu, F.J. Li. Blowup solutions and their blowup rates for parabolic equations with non-standard growth conditions. Electronic Journal of Qualitative Theory of Differential Equations. 201177: 1–11.  (SCI)

31)       B.C. Liu, F.J. Li. Non-simultaneous blow-up in localized reaction-diffusion equations. Applicable Analysis, 2010, 89(10): 1615–1627.  (SCI)

32)       B.C. Liu, F.J. Li. Properties of non-simultaneous blow-up solutions in nonlocal parabolic equations. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 2010, 72(2) : 1065–1074.   (SCI)

33)       B.C. Liu, F.J. Li. Properties of non-simultaneous blow-up in heat equations coupled via different localized sources. APPLIED MATHEMATICS AND COMPUTATION. 2010, 217(7): 3403–3411.  (SCI)

34)       F.J. Li, B.C. Liu. Non-simultaneous blow-up in parabolic equations coupled via localized sources. APPLIED MATHEMATICS LETTERS. 2010, 23(8): 871–874.  (SCI)

35)       F.J. Li, B.C. Liu, S.N. Zheng. Optimal conditions of non-simultaneous blow-up and uniform blow-up profiles in localized parabolic equations. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 2010, 72(2): 867–875.   (SCI)

36)       B.C. Liu, F.J. Li. Non-simultaneous blow-up in a parabolic system with three components. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 2009, 70(5): 1813–1829.   (SCI)

37)       B.C. Liu, F.J. Li. Optimal classification for blow-up phenomena in heat equations coupled via exponential sources. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 2009, 71(3-4) : 1263–1270.   (SCI)

38)       B.C. Liu, F.J. Li. A complete classification for non-simultaneous blow-up. APPLIED MATHEMATICS LETTERS. 2009, 22(4): 548–552.   (SCI)

39)       B.C. Liu, F.J. Li. Non-simultaneous blow-up for n-componential parabolic systems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 2009, 71(7-8): 3538–3550.   (SCI)

40)       B.C. Liu, F.J. Li. Non-simultaneous blow-up of n components for nonlinear parabolic systems. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2009, 356(1): 215–231.   (SCI)

41)       B.C. Liu, F.J. Li, S.N. Zheng. Note on a nonlinear diffusion system with convection. APPLIED MATHEMATICS AND COMPUTATION. 2009, 214(1): 41–47.   (SCI)

42)       F.J. Li, B.C. Liu. Critical exponents for non-simultaneous blow-up in a localized parabolic system. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 2009, 70(10): 3452–3460.   (SCI)

43)       F.J. Li, B.C. Liu, S.N. Zheng. Optimal conditions on generalized solutions of coupled nonlinear diffusion systems. Journal of Mathematical Research with Applications. 2009, 29(6): 954–960.

44)       F.J. Li, B.C. Liu, S.N. Zheng. Non-simultaneous blow-up criteria for localized parabolic equations. Communications in Mathematical Research. 2009, 25(4): 379–384.

45)       B.C. Liu, F.J. Li. Blow-up properties for heat equations coupled via different nonlinearities. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2008, 347(1): 294–303.   (SCI)

46)       F.J. Li, S.N. Zheng, B.C. Liu. Blow-up properties of solutions for a multi-coupled parabolic system. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 2008, 68(2): 288–303.   (SCI)

47)       S.N. Zheng, B.C. Liu, F.J. Li. Simultaneous and non-simultaneous blow-up for a cross-coupled parabolic system. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2007, 326(1): 414–431.   (SCI)

48)       F.J. Li, B.C. Liu, S.N. Zheng. Simultaneous and non-simultaneous blow-up for heat equations with coupled nonlinear boundary fluxes. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK. 2007, 58(5): 717–735.   (SCI)

49)       S.N. Zheng, B.C. Liu, F.J. Li. Non-simultaneous blow-up for a multi-coupled reaction-diffusion system. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 2006, 64(6): 1189–1202.   (SCI)

50)       S.N. Zheng, B.C. Liu, F.J. Li. Blow-up rate estimates for a doubly coupled reaction-diffusion system. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2005, 312(2): 576–595.   (SCI)

51)       S.N. Zheng, F.J. Li, B.C. Liu. Asymptotic behavior for a reaction-diffusion equation with inner absorption and boundary flux. APPLIED MATHEMATICS LETTERS. 2006, 19(9): 942–948.   (SCI)

52)       S.N. Zheng, F.J. Li. Critical exponents for a reaction-diffusion model with absorptions and coupled boundary flux. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY. 2005, 48(1): 241–252.   (SCI)

 

参加学术会议

 

1)        The 9th East China Partial Differential Equations Conference & Shanxi International Conference on Partial Differential Equations,山西大学。

2)        The 11th AIMS Conference on Dynamical Systems, Differential Equations and Applications,美国奥兰多。

3)        2017年数学物理方程国际学术研讨会,山东青岛。

4)        2017年偏微分方程研讨会,吉林大学。

5)        第十七届非线性偏微分方程学术会议,吉林大学。

 

四、获奖情况

 

1.        2007年获得辽宁省自然科学学术成果一等奖《双重耦合反应扩散方程组的blow-up估计》(郑斯宁、刘丙辰、李锋杰,2007–LNL0114)。

2.        2019年度校级优秀本科毕业设计(论文)指导教师。

3.        学校第二届学习性教学技能大赛理论考试一等奖。

 

 

五、主要科研方向非线性偏微分方程理论及其应用

 

六、带研究生情况

 

2013张晓红(毕业去向:西安交通大学读博士);

2014郑士美(毕业去向:高中教师);

2016孙玺政(毕业去向:大连理工大学读博士);

2017 林红燕(毕业去向:高中教师);

2018胡彩华;

2019刘嘉琦;

 

七、指导大创项目情况

 

2018年《具有奇性空隙的非线性偏微分方程奇性解研究》

2019年《一类p-Laplacian方程组解的灭绝判据研究》